Translator Disclaimer
Feb 2017 Some new local fractional integral inequalities
Mehmet Zeki Sarikaya, Hüseyin Budak
Author Affiliations +
Tbilisi Math. J. 10(2): 133-143 (Feb 2017). DOI: 10.1515/tmj-2017-0032

Abstract

In this study, several new inequalities of local fractional integrals are presented.

Citation

Download Citation

Mehmet Zeki Sarikaya. Hüseyin Budak. "Some new local fractional integral inequalities." Tbilisi Math. J. 10 (2) 133 - 143, Feb 2017. https://doi.org/10.1515/tmj-2017-0032

Information

Received: 17 September 2016; Accepted: 12 April 2017; Published: Feb 2017
First available in Project Euclid: 26 May 2018

zbMATH: 1364.26020
MathSciNet: MR3660762
Digital Object Identifier: 10.1515/tmj-2017-0032

Subjects:
Primary: 26D07
Secondary: 26A33, 26D10, 26D15

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 2 • Feb 2017
Back to Top